Results 1 to 6 of 6
  1. #1
    monster-ish's Avatar
    monster-ish is offline Associate Member
    Join Date
    Feb 2015
    Posts
    176

    am i wasting nutrients?

    so I started taking a multivitamin daily just to make sure I am getting all the vitamins/nutrients I need. the bottle requires 6 pills daily split into two doses. I noticed when I take these as recommended my piss is so yellow almost neon. my question is, is this the result of wasted vits/nutrients? all day I piss neon no matter how much water I drink lol. should I take the dose down? any experience with this?

  2. #2
    Khazima's Avatar
    Khazima is offline Knowledgeable Member
    Join Date
    Aug 2014
    Location
    Sydney
    Posts
    2,058
    I'm not 100% sure but i think it's because the synthetic versions of the vitamins aren't easily digested so you just piss most of them out. You need a multivitamin that uses natural sources of the vitamins that can be digested easily.

  3. #3
    monster-ish's Avatar
    monster-ish is offline Associate Member
    Join Date
    Feb 2015
    Posts
    176
    Quote Originally Posted by Khazima View Post
    I'm not 100% sure but i think it's because the synthetic versions of the vitamins aren't easily digested so you just piss most of them out. You need a multivitamin that uses natural sources of the vitamins that can be digested easily.

    I was unaware of this^... any you could recommend?

  4. #4
    Khazima's Avatar
    Khazima is offline Knowledgeable Member
    Join Date
    Aug 2014
    Location
    Sydney
    Posts
    2,058
    Quote Originally Posted by monster-ish View Post
    I was unaware of this^... any you could recommend?
    Wouldn't have a clue mate sorry. I don't take multis.

  5. #5
    GirlyGymRat's Avatar
    GirlyGymRat is online now Knowledgeable ~ Respected Female Leader ~
    Join Date
    Oct 2010
    Location
    In a gym!
    Posts
    14,478
    Quote Originally Posted by monster-ish
    so I started taking a multivitamin daily just to make sure I am getting all the vitamins/nutrients I need. the bottle requires 6 pills daily split into two doses. I noticed when I take these as recommended my piss is so yellow almost neon. my question is, is this the result of wasted vits/nutrients? all day I piss neon no matter how much water I drink lol. should I take the dose down? any experience with this?
    They r not being absorbed. Read that liquid is a better delivery system.

  6. #6
    NACH3's Avatar
    NACH3 is offline VET
    Join Date
    May 2014
    Location
    Baking chicken
    Posts
    19,418
    Blog Entries
    2
    Quote Originally Posted by GirlyGymRat View Post
    They r not being absorbed. Read that liquid is a better delivery system.
    Interesting! I've noticed the same this cycle as I switched to the joint pack from GNC(I know I hate em too)... And I drink over a GL a day... But it's only a short period of time for me(like 2 hrs around 10:00 am - and take at 4:30am)?!

    Actually it's only a multi Vitamin, condroiten, and fish oil(which I already supplement)... Duh I guess it takes a question to ask yourself one! I can get these ingredients and make my own... Lol

    Or find liq. Form... GGR do you know if the site supp store would carry this(liq. Form vitamins, powders etc?
    Last edited by NACH3; 03-11-2015 at 07:46 PM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •